Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/6107
Title: Weak sharp minima for semi-infinite optimization problems with applications
Authors: Zheng, XY
Yang, XQ 
Keywords: Semi-infinite optimization
Sharp minima
Weak sharp minima
Subdifferential
Normal cone
Issue Date: 2007
Publisher: Society for Industrial and Applied Mathematics
Source: SIAM journal on optimization, 2007, v. 18, no. 2, p. 573-588 How to cite?
Journal: SIAM journal on optimization 
Abstract: We study local weak sharp minima and sharp minima for smooth semi-infinite optimization problems SIP. We provide several dual and primal characterizations for a point to be a sharp minimum or a weak sharp minimum of SIP. As applications, we present several sufficient and necessary conditions of calmness for infinitely many smooth inequalities. In particular, we improve some calmness results in [R. Henrion and J. Outrata, Math. Program., 104 (2005), pp. 437–464].
URI: http://hdl.handle.net/10397/6107
ISSN: 1052-6234
EISSN: 1095-7189
DOI: 10.1137/060670213
Rights: © 2007 Society for Industrial and Applied Mathematics
Appears in Collections:Journal/Magazine Article

Files in This Item:
File Description SizeFormat 
Zheng_Minima_Semi-infinite_Optimization.pdf193.68 kBAdobe PDFView/Open
Access
View full-text via PolyU eLinks SFX Query
Show full item record
PIRA download icon_1.1View/Download Contents

SCOPUSTM   
Citations

17
Last Week
0
Last month
0
Citations as of Jun 23, 2018

WEB OF SCIENCETM
Citations

15
Last Week
0
Last month
0
Citations as of Jun 23, 2018

Page view(s)

580
Last Week
0
Last month
Citations as of Jun 18, 2018

Download(s)

156
Citations as of Jun 18, 2018

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.